| Model Number |
2R8537 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system; non-dehp continu-flo solution set leaked from the bonded joint between the injection site (clearlink) and the tubing.The issue occurred during priming with saline.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, h3, h6 (update codes), h11.H11: the actual device was received for evaluation.Visual inspection was performed using naked eye and a bend between the tube and y-site connector was observed.Pressure test under water was performed and a leak was present between the y-site clearlink and the tube.The reported condition was verified.The cause of the condition was due to improper automatic assembly during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.